# SDR CALA9800662

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 CRACK IN R-1 DOOR INTERIOR FORWARD NR 2 BEAM.  THE CRACK WAS STOP DRILLED IAW SRM 52-05, FIGURE 25.  A J-ANGLE, FITTING, AND SHIMS WERE FABRICATED AND INSTALLED IAW SRM 52-05, FIGURE 25 AND 51-10-3.
